# SDR DJFA2007089

- Difficulty date: August 6, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N425CW
- Make and model: Beech 400A
- Aircraft serial: RK345
- Aircraft time: 3,877 hours, 3,418 cycles
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW REPORTED HYD LOW LEVEL LIGHT WITH 0 QTY INDICATED.  BRAKES FAILED AND EMERGENCY BRAKING WAS USED.  MAINTENANCE FOUND A LOOSE HYDRAULIC LINE AT THE PYLON.  THE LINE WAS TIGHTENED
